Depersonalization Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
46 Posts
I hate to say this, but there is 'no' mosquito in your head. No type of wildlife can effect Rula no' more, it is prohibited by law.

This symptom if recurring -can- be the effect of tranquiliser tolerance, or withdrawal from a medicine? 'due to very minor faulty fluctuations in nerve signals while you body is readjusting to the intake of this stuff, or are becoming dependently effected by a certain number of meds.

Auditory nerve!

I had a lot of tinnitus while I had dp/dr, but because of the dp/dr I was taking 'medicines' which then gave me tinnitus. Then I was like, why do I now also have tinnitus? Is this what dp/dr does lol, or just a side-effect.

The best thing that helped me with this was to stop listening to tinnitus 'inducement' trance tapes on my walkman though. :eek:

Bing.
GrAnDmA!
 

·
Registered
Joined
·
383 Posts
Discussion Starter · #3 ·
dear GrAnDmA,

i thought you only listened to Tom Petty...did Tom cause your tinnitus?? yea, i told you that music was awful. :p

ok, so my tinnitus started waaay before i ever took any meds, before i even knew what a benzo tranquilizer was. so as much as i'd love to think that when i'm off this last .5 mg klonopoison it's going to stop...it's probably not going to.

so Bing back to you.
-ru
 

·
Registered
Joined
·
15 Posts
For me, I was taking SSRI (Zoloft) and Clonazepam to try to fight the DP/DR, but unfortunately, either one of these medication made my slight tinnitus a big problem.. so I suppose it?s not DP/DR itself that causes tinnitus, it?s the medication (at least it makes it worse).
 
G

·
Sorry, changed my nick from darek to dark (forgot password).

And by the way, as my tinnitus didn?t lower a bit, I wouldn?t believe that homeopathy would help (tried it a lot). Tinnitus is a problem of neurons in the brain, and how could some herbs affect that, huh?

So - the only relief I found is here, on this web of this therapy:

http://www.tinnitus.org/

It really helps me a lot (but you HAVE to study it and try to make the best out of it).

Also talk about it with your doc (to get the maskers and stuff - I try to live without it, but maybe I?ll give it a shot).
 
1 - 5 of 5 Posts
Top